# SDR CALA9900877

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inop
- Location: Row 30
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE SEAT MOUNTED EMERGENCY EXIT PATH LIGHT AT ROW 30 INOPERATIVE.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED.
